标题:Stability and convergence of characteristic MAC scheme and post-processing for the Oseen equations on non-uniform grids
作者:Li, Xiaoli; Rui, Hongxing
作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Rui, Hongxing;Rui, HX
通讯作者地址:[Rui, HX]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:APPLIED MATHEMATICS AND COMPUTATION
出版年:2019
卷:342
页码:94-111
DOI:10.1016/j.amc.2018.08.048
关键词:Characteristic MAC scheme; Stability; Oseen equations; Post-processing;; Non-uniform grids
摘要:In this paper, we establish the LBB condition and stability for both velocity and pressure of characteristic MAC scheme for the Oseen equations on non-uniform grids. We obtain the second order convergence in discrete L-2 norm for both velocity and pressure and the first order convergence in discrete H-1 norm for velocity. Moreover, we construct the post-processing characteristic MAC scheme to obtain second order accuracy in discrete H-1 norm for the velocity. Finally, some numerical experiments are presented to show the correctness and accuracy of the MAC scheme. (c) 2018 Elsevier Inc. All rights reserved.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85054091385&doi=10.1016%2fj.amc.2018.08.048&partnerID=40&md5=33c74ce7de7d613772fddcb6daa203fa
TOP